Posted by: Mandy | 2008-11-18


I had vaginoplasty and labiaplasty done on 23 October by a plastic surgeon. I then had my period from 1 to 5 November.
But then on 7 November I started bleeding again, on and off.
The day it started, I was very constipated and pushed a bit hard. I had quite alot of bleeding then. It subsided the next day with a bit of a discharge, but ever since then, I bleed on and off and have some cramps.
My surgeon said I must come in so that he can check, but he thinks it is more of a uterine issue and not caused by the vaginoplasty. I should then see the gynae.

Have you heard of any of these symptoms after having vaginoplasty? Is this abnormal? Should I be worried?
I would like your opinion before I book appointments to see the docs.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding could be related to healing of the wound. The only way to know would be to see a doctor for an examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2008-11-19

It' s plastic surgery in the vaginal area. Some people are born with abnormalities, and have it surgically corrected.

Reply to Anon
Posted by: DUMB | 2008-11-19

What is vaginoplasty and labiaplasty in simple english .

Reply to DUMB

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.